MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 4.6 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, R; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 4.6 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, R; STOPCOCK, I.V. SET
Catalog Number MC330584
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of no flow / can't prime / difficult to prime on mc330584 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.
 
Event or Problem Description
The event occurred on unknown various dates involving a 100" (254 cm) appx 4.6 ml, transfer set w/microclave¿ clear, dual check valve, rotating luer where it was reported that patients were not receiving their iv fluid administered through medinfusion 4000iv pumps using icu medical tubing.The status of the product at the time of event was during use on a patient.Patients all experienced decreased urine output and low blood glucose levels.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 11/4/2025.Received one (1) new mc330584 transfer set w/microclave, one (1) new 20668-28 extension set, one (1) new 12120 smallbore bifuse ext set/2 clave, and one (1) new bd 10 ml syringe for inspection.The mc330584 and mating devices were connected and attached to an iv bag.Fluid was withdrawn into the bd 10 ml syringe and infused.There were no restrictions in flow.The reported complaint was unable to be confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed for the possible lot numbers and received lot number, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
100" (254 CM) APPX 4.6 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, R
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23281128
Report Number9617594-2025-01973
Device Sequence Number15655687
Product Code FMG
UDI-Device Identifier00887709095878
UDI-Public(01)00887709095878
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330584
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDFUSION 4000 IV PUMPS.
Patient SexUnknown